# SDR CALA2024101800863

- Difficulty date: October 18, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 92,293 hours, 19,386 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: LJ38085
- Condition: Faulty
- Location: Hyd Case Drain
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

R HYD QTY EICAS FOLLOWED BY R HYD SYS PRESS MSQ QTY BEGAN 0.38 A ND WAS 0.7 WITHIN 2 MINS RH ENGINE LEAKING HYDRAULIC FLUID. REMOVED AND REPLACED NR. 2 ENGINE EDP CASE DRAIN HARD LINE SECTION WITH A SERVICEABLE UNIT, REF IPC 29-11-75-02 ITEM NR. 190.  TORQUED REF AMM 20-11-00.  OPS AND LEAK CHECKS SATIS.PARTS USED:  19-2911-3-0148,QTY :1
